# SDR HNAA0700201

- Difficulty date: June 9, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 56,486 hours, 64,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85320430135
- Condition: Corroded
- Location: Bs 182-264
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK RAILS FOUND CORRODED BETWEEN STA X 182 TO X 264.  RIGHT SEAT RAIL REMOVED AND REPLACED WITH SOLID RIVETS IAW SRM 51-40-00 AND BOLTS IAW AMM 20-14-00.
